# SDR GTIA2023071337324

- Difficulty date: December 16, 2021
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 3,948 hours, 1,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rh Ob
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 285046901 RH OB FLAP DENT-REPAIRED IAW EO 5753-2129. MOC NOTIFIED.
